Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Unitary dual of the non-split inner form of $ Sp(8,F)$


Author: Marcela Hanzer
Journal: Trans. Amer. Math. Soc. 360 (2008), 1005-1034
MSC (2000): Primary 22E35
Published electronically: September 4, 2007
MathSciNet review: 2346481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the non-cuspidal part of the unitary dual of the non-quasi-split inner form of $ Sp(8,F)$, where $ F$ is a non-archimedean field of characteristic zero. We obtain a conjectural description of the discrete $ L$-packets which contain representations of $ Sp(4,F)$ and its non-split inner form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E35

Retrieve articles in all journals with MSC (2000): 22E35


Additional Information

Marcela Hanzer
Affiliation: Department of Mathematics, University of Zagreb, Dubrovnik, Croatia
Address at time of publication: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: hanmar@math.hr

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04286-9
PII: S 0002-9947(07)04286-9
Received by editor(s): October 1, 2005
Received by editor(s) in revised form: February 24, 2006
Published electronically: September 4, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.